MAUDE Adverse Event Report: TELEFLEX MEDICAL PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING

TELEFLEX MEDICAL PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING
Catalog Number AI-07155-KS
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "something happen that caused the valve not to close after the locking and contamination sleeve were attached.The sheath was bleeding back into the sleeve and staff needed to change out the whole system.Upon removing the sheath they did not notice any damage or leaks".At the time of this report, the customer has not returned our requests for additional information.
 
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that "something happen that caused the valve not to close after the locking and contamination sleeve were attached.The sheath was bleeding back into the sleeve and staff needed to change out the whole system.Upon removing the sheath they did not notice any damage or leaks".
 
Additional Manufacturer Narrative
(b)(4).Additional information received on 10 may 2024 states that the issue was resolved by using a different sheath.There was no patient harm or injury.The patient status is reported as "discharged home".Complaint verification testing could not be performed as no sample was returned for analysis.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
PACING/PSI KIT: 5 FR 2-L
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19271892
Report Number9680794-2024-00464
Device Sequence Number17884350
Product Code DRF
UDI-Device Identifier10801902004533
UDI-Public10801902004533
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K945229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAI-07155-KS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown